# SDR GTIA2024042838082

- Difficulty date: April 24, 2024
- Submitted: April 28, 2024
- Operation: Air carrier
- Aircraft: N703NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11383
- Aircraft time: 2,942 hours, 946 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: CFM565B6P
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FO FLASHLIGHT INOP-R&R FO FLASHLIGH IAW A321 EMERG EQUIP DRAWING
